This article is cited in 1 scientific paper (total in 1 paper)
Brief Communications
A Report on a Game on the Universe of Sets
D. I. Saveliev ab a Independent University of Moscow
b All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences
Keywords:
Zermelo–Fraenkel set theory, axiom of regularity, axiom of choice, winning set (in a game on the universe of sets), non-well-founded model.
Received: 12.05.2004Revised: 21.12.2006
Citation:
D. I. Saveliev, D. I. Saveliev, “A Report on a Game on the Universe of Sets”, Mat. Zametki , 81 :5 (2007), 797–800 ; Math. Notes , 81 :5 (2007), 716–719
Linking options:
https://www.mathnet.ru/eng/mzm3727 https://doi.org/10.4213/mzm3727 https://www.mathnet.ru/eng/mzm/v81/i5/p797
2
CITATIONS
2
Total citations
0
Recent citations
0.81
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 392 Full-text PDF : 207 References: 44 First page: 4